# SDR SWAA2022053101970

- Difficulty date: May 2, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED AT CENTER TANK LOWER SKIN EXTERIOR STA. 663 LBL 5-21 / [01] FORMED REPLACEMENT ANGLE MAT. USED 2024T3 CLAD.063 &REPAIR ANGLE;MATERIAL USED 2024T3 .071 AS PER SRM. B737-7 51-30-01-0G-0 &SRM 57-10-10-2R -5 REPAIR 5;[02] VERIFIED STEP 1;[03] PERFORMED HFEC INSP. ON REFORMED FABRICATE ANGLE IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED TOOL: NORTEC 600 B/C: 166317 DUE: 10/20/22;[04] REMOVED SEVERAL FASTENERS AT ATTACH ANGLE HORIZONTAL FLANGE AT L/H CENTER TANK LOWER SKIN EXTERIOR STA 663 LBL 5-21 REF. B737-700 SRM 51-40-02-0G-0.;[05] VERIFIED STEP #4. REMOVED SEVERAL FASTENERS AT ATTACH ANGLE HORIZONTAL FLANGE AT L/H CENTER TANK LOWER SKIN EXTERIOR STA 663 LBL 5-21 REF. B737-700 SRM 51-40-02-0G-0.;[06] PERFORMED ROTO INSP. ON EXISTING HOLES IN REPAIR AREA @ L/S THE CENTER TANK LWR SKIN EXTERIOR STA 663 LBL 5-21 IAW B737 NDT PART 6 51-00-00 PROC. 16. NO CRACKS; EQUIP: NORTEC 600 B/C 166316 CAL DUE: 10/22>CUT OUT DAMAGED SECTION OF ATTACH ANGLE AT L/H CENTER TANK LOWER SKIN STA 663.;[29] FROM STEP#10. (RII) TRIMMED; LOCATED & DRILLED 2 EACH ANGLES;[30] FROM STEP #12. (RII) OK TO TREAT AND PRIME DRILLED ANGLE REPAIR PARTS.
